Alert archive / Mississippi / Tornado Warnings in 2005

Tornado Warning 284, NWS Jackson, MS

September 25, 2005Leake County, Mississippi

NWS Jackson, MS issued this tornado warning at Sep 25, 2005, 1:50 PM CDT for Leake County, Mississippi. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 25, 2005, 1:50 PM CDT (18:50 UTC)
Expired
Sep 25, 2005, 2:30 PM CDT
In force
40 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Leake County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 68 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 25, 12:30 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 6.8 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2005-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 770 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2005-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 291 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
770 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
665 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
291 m²/s²
0-3 km storm-relative helicity
456 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 251850
TORJAN
MSC079-251930-
/O.NEW.KJAN.TO.W.0284.050925T1850Z-050925T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
150 PM CDT SUN SEP 25 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  LEAKE COUNTY IN CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITY OF CARTHAGE

* UNTIL 230 PM CDT

* AT 150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR CARTHAGE...
  MOVING NORTHEAST AT 40 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  EDINBURG BY 155 PM CDT

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3282 8967 3259 8963 3260 8932 3293 8933

$$
1 follow-up statement
000 
WWUS54 KJAN 251904
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
202 PM CDT SUN SEP 25 2005

MSC079-251930-
/O.CON.KJAN.TO.W.0284.000000T0000Z-050925T1930Z/
LEAKE MS-
202 PM CDT SUN SEP 25 2005

...A TORNADO WARNING CONTINUES UNTIL 230 PM CDT FOR LEAKE COUNTY...

AT 159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR 
EDINBURG...MOVING NORTHEAST AT 40 MPH.

THE STORM WILL REMAIN OVER RURAL LEAKE COUNTY.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3282 8967 3259 8963 3260 8932 3293 8933

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Sep 25, 1:10 PM CDT, 40 minutes earlier.

Area forecast discussion, Sep 25, 1:10 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
110 PM CDT SUN SEP 25 2005

.DISCUSSION...
DID ANOTHER UPDATE TO THE ZONES TO INLUDE TORNADO WATCH 820 IN THE
FIRST AND SECOND PERIODS. ALL ELSE LOOKING OK...AT LEAST
FORECAST-WISE.

NEW ZONES AND GRIDS OUT.

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR MSZ018-MSZ019-MSZ025-
     MSZ030-MSZ031-MSZ033-MSZ034-MSZ035-MSZ038-MSZ039-MSZ040-MSZ041-
     MSZ045-MSZ046-MSZ047-MSZ051-MSZ052-MSZ056-MSZ057-MSZ058-MSZ064-
     MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.

     FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR MSZ018-MSZ019-MSZ025-
     MSZ026-MSZ027-MSZ028-MSZ034-MSZ035-MSZ036-MSZ040-MSZ041-
     MSZ042-MSZ043-MSZ047-MSZ048-MSZ049-MSZ053-MSZ054-MSZ059-
     MSZ060-MSZ061-MSZ062.

     LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR MSZ026-MSZ027-MSZ028-
     MSZ029-MSZ032-MSZ036-MSZ037-MSZ042-MSZ043-MSZ044-MSZ048-
     MSZ049-MSZ050-MSZ053-MSZ054-MSZ055-MSZ059-MSZ060-MSZ061-
     MSZ062-MSZ063.

LA...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR LAZ007-LAZ008-LAZ009-
     LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.

     LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR LAZ007-LAZ008-LAZ009-
     LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.

AR...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR ARZ074-ARZ075.

     LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR ARZ074-ARZ075.

&&

50
Hazardous weather outlook, Sep 25, 5:17 AM CDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
517 AM CDT SUN SEP 25 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
261017-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
517 AM CDT SUN SEP 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
SCATTERED SEVERE THUNDERSTORMS WILL DEVELOP AGAIN TODAY ACROSS A
GOOD PORTION OF MISSISSIPPI...MAINLY EAST OF A GRENADA TO
VICKSBURG TO NATCHEZ LINE. ANY SEVERE THUNDERSTORMS SHOULD BE
ISOLATED OVER NORTHEAST LOUISIANA ACROSS SOUTHEAST ARKANSAS AND
THE DELTA REGION. ALL ACTIVITY SHOULD DIMINISH BY
MIDNIGHT...HOWEVER...THERE WILL STILL BE A SLIGHT RISK OF SEVERE
WEATHER THROUGH SUNDAY NIGHT.

LEVELS OF WIND SHEAR...DAYTIME INSTABILITY AND LIFT WILL BE
SUFFICIENT TO SUPPORT THE DEVELOPMENT OF SEVERE THUNDERSTORMS
ACROSS THE REGION. EXPECT TORNADOES AND DAMAGING WINDS TO BE
POSSIBLE WITH ANY SEVERE THUNDERSTORMS. THE RISK FOR TORNADOES
WILL BE HIGHEST NORTH OF INTERSTATE TWENTY WHERE WIND SHEAR WILL
BE MORE FAVORABLE.
STRAIGHT LINE DAMAGING WIND GUSTS WILL BE MORE LIKELY FARTHER
SOUTH WHERE AFTERNOON HEATING WILL BE GREATER.

EXPECT OVERALL DIMINISHING WIND FIELDS AND SURFACE-BASED
INSTABILITY LATER THIS EVENING TO LEAD TO WEAKENING OF STORMS BY
MIDNIGHT.

...FLOODING...
ALTHOUGH HEAVY RAINFALL WILL BE POSSIBLE FOR THE ENTIRE OUTLOOK
AREA...IT IS MORE LIKELY TO IMPACT LOCATIONS GENERALLY WEST OF
INTERSTATE 55 INCLUDING NORTHEAST LOUISIANA AND SOUTHWEST
MISSISSIPPI...WHERE SOME LOCATIONS HAVE ALREADY RECEIVED 4 TO 8
INCHES OF RAIN.  PLENTY OF RICH TROPICAL MOISTURE WILL FLOW INTO
THE REGION THROUGH TODAY AND PERIODS OF HEAVY RAIN CAN BE
EXPECTED AS RAIN BANDS FROM RITA REPEATEDLY MOVE NORTH ACROSS THE
AREA.

ADDITIONAL RAINFALL TOTALS THROUGH EARLY TONIGHT MAY REACH 3 TO 5
 INCHES IN SPOTS AS RAIN BANDS CONTINUE FORMING TODAY.

PERIODS OF HEAVY RAIN IN SHORT AMOUNTS OF TIME...ALONG WITH
SHOWERS AND THUNDERSTORMS MOVING OVER THE SAME AREAS...MAY LEAD
TO RAPID RUN OFF AND FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR LOCATIONS ALONG AND WEST OF A LINE FROM WINONA TO
BRANDON TO BROOKHAVEN THROUGH EARLY TONIGHT.

HEAVY RAIN AND PONDING CAN BE EXPECTED FOR LOCATIONS FARTHER
EAST. RAINFALL AMOUNTS FROM 1 TO 3 INCHES WILL BE
POSSIBLE...CAUSING WATER TO ACCUMULATE ON ROADWAYS AND IN OTHER
LOW LYING AREAS.

...NON PRECIPITATION...
WINDS WILL REMAIN QUITE STRONG OVER PORTIONS OF THE LOWER
MISSISSIPPI THROUGH THROUGH TODAY AS THE REMNANTS OF RITA SPIN
DOWN AND MOVE EAST OVER CENTRAL ARKANSAS.

A LAKE WIND ADVISORY IS IN EFFECT THROUGH THIS EVENING FOR THE
ENTIRE OUTLOOK AREA. WINDS ARE EXPECTED TO BE SUSTAINED AT 15 TO
25 MPH OVER A WIDE AREA...WITH GUSTS UP TO 40 MPH AT TIMES ALONG
THE HIGHWAY 82 CORRIDOR DURING THE MORNING. OTHERWISE...SOUTH
WINDS COULD GUST TO BETWEEN 30 AND 35 MPH OVER THE REMAINDER OF
THE REGION. THESE WINDS WILL RESULT IN VERY CHOPPY CONDITIONS ON
AREA LAKES AND RIVERS. BOATERS ARE URGED TO EXERCISE CAUTION AS
SMALL BOATS WILL BE VULNERABLE TO CAPSIZING.

THE SOUTH WINDS WILL BEGIN DIMINISHING LATE THIS AFTERNOON
THROUGH TONIGHT WITH SPEEDS DROPPING OFF TO BETWEEN 10 TO 15 MPH
AT MOST LOCATIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...AMATEUR RADIO OPERATORS
AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL LIKELY BE NEEDED AGAIN TODAY.
OTHERWISE...ACTIVATION SHOULD NOT BE NEEDED MONDAY THROUGH NEXT
SUNDAY MORNING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Sep 25, 10:44 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1044 AM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     FLASH FLOOD      5 W EDWARDS             32.33N 90.69W
09/25/2005                   HINDS              MS   EMERGENCY MNGR

            MINOR FLOODING REPORTED ON HIGHWAY 27 NEAR THE BIG BLACK
            RIVER.

&&

WESTER
Local storm report, Sep 25, 10:52 AM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1052 AM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     FLASH FLOOD      MADISON                 32.45N 90.11W
09/25/2005                   MADISON            MS   LAW ENFORCEMENT

            WATER OVER THE ROAD AT THE INTERSECTION OF COXBURY ROAD
            AND CRAWFORD ROAD REPORTED BY MADISON COUNTY SO.

&&

WESTER
Local storm report, Sep 25, 11:04 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1104 AM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     FLASH FLOOD      VICKSBURG               32.33N 90.87W
09/25/2005                   WARREN             MS   EMERGENCY MNGR

            SEVERAL STREETS AND HOMES HAVE ARE FLOODED IN VICKSBURG
            AND SEVERAL AREAS AROUND WARREN COUNTY. SOME HOMES IN
            LOWER LYING AREAS IN VICKSBURG HAVE UP TO 3 FEET OF WATER
            IN THEM.

&&

WESTER
Local storm report, Sep 25, 11:12 AM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1112 AM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     TSTM WND DMG     2 S PORT GIBSON         31.93N 90.98W
09/25/2005                   CLAIBORNE          MS   EMERGENCY MNGR

            ONE HOUSE ABOUT 2 MILES SOUTH OF PORT GIBSON HAD A TREE
            FALL IN IT.

&&

WESTER
Special weather statement, Sep 25, 12:39 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1239 PM CDT SUN SEP 25 2005

MSZ026>033-036>039-042>059-061>066-260100-
ATTALA MS-CARROLL MS-CHOCTAW MS-CLAIBORNE MS-
CLARKE MS-CLAY MS-COPIAH MS-COVINGTON MS-FRANKLIN MS-
GRENADA MS-HINDS MS-HOLMES MS-JASPER MS-JEFFERSON MS-
JEFFERSON DAVIS MS-JONES MS-KEMPER MS-LAUDERDALE MS-
LAWRENCE MS-LEAKE MS-LINCOLN MS-LOWNDES MS-MADISON MS-
MONTGOMERY MS-NESHOBA MS-NEWTON MS-NOXUBEE MS-
OKTIBBEHA MS-RANKIN MS-SCOTT MS-SIMPSON MS-SMITH MS-
WARREN MS-WEBSTER MS-WINSTON MS-YAZOO MS-

THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF TORNADO
WATCH 818 AND HAS ISSUED TORNADO WATCH 820 UNTIL 8 PM CDT FOR THE
FOLLOWING AREAS

IN MISSISSIPPI THE NEW WATCH INCLUDES 36 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                CHOCTAW               COPIAH
HINDS                 HOLMES                LEAKE
MADISON               RANKIN                SCOTT
SIMPSON               SMITH                 YAZOO

IN EAST CENTRAL MISSISSIPPI

CLARKE                JASPER                KEMPER
LAUDERDALE            NESHOBA               NEWTON
NOXUBEE               WINSTON

IN NORTH CENTRAL MISSISSIPPI

CARROLL               GRENADA               MONTGOMERY
WEBSTER

IN NORTHEAST MISSISSIPPI

CLAY                  LOWNDES               OKTIBBEHA

IN SOUTH CENTRAL MISSISSIPPI

JEFFERSON DAVIS       LAWRENCE              LINCOLN

IN SOUTHEAST MISSISSIPPI

COVINGTON             JONES

IN SOUTHWEST MISSISSIPPI

CLAIBORNE             FRANKLIN              JEFFERSON

IN WEST CENTRAL MISSISSIPPI

WARREN

THIS INCLUDES THE CITIES OF...ACKERMAN...BASSFIELD...
BAY SPRINGS...BRANDON...BROOKHAVEN...BROOKSVILLE...BUDE...
CANTON...CARROLLTON...CARTHAGE...COLLINS...COLUMBUS...CONEHATTA...
CRYSTAL SPRINGS...DE KALB...DECATUR...DURANT...EUPORA...FAYETTE...
FOREST...GOODMAN...GRENADA...HAZLEHURST...HEIDELBERG...JACKSON...
KOSCIUSKO...LAUREL...LEXINGTON...LOUISVILLE...MABEN...MACON...
MADISON...MAGEE...MATHISTON...MEADVILLE...MENDENHALL...MERIDIAN...
MONTICELLO...MORTON...MOUNT OLIVE...NEW HEBRON...NEWTON...
NORTH CARROLLTON...PEARL...PEARL RIVER...PHILADELPHIA...PICKENS...
PORT GIBSON...PRENTISS...QUITMAN...RALEIGH...RICHLAND...
RIDGELAND...ROXIE...SCOOBA...SHUBUTA...STARKVILLE...STONEWALL...
TAYLORSVILLE...TCHULA...UNION...VAIDEN...VICKSBURG...WEIR...
WESSON...WEST POINT...WINONA AND YAZOO CITY.

MSZ018>019-025-034>035-040>041-251845-
BOLIVAR MS-HUMPHREYS MS-ISSAQUENA MS-LEFLORE MS-
SHARKEY MS-SUNFLOWER MS-WASHINGTON MS-

THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 818 FOR
THE FOLLOWING AREAS

IN MISSISSIPPI THIS CANCELS 7 COUNTIES

IN CENTRAL MISSISSIPPI

HUMPHREYS

IN NORTH CENTRAL MISSISSIPPI

LEFLORE

IN NORTHWEST MISSISSIPPI

BOLIVAR               SUNFLOWER             WASHINGTON

IN WEST CENTRAL MISSISSIPPI

ISSAQUENA             SHARKEY

THIS INCLUDES THE CITIES OF...ANGUILLA...BELZONI...CLEVELAND...
GREENVILLE...GREENWOOD...INDIANOLA...ISOLA...MAYERSVILLE...
ROLLING FORK AND RULEVILLE.

MSZ060-072>074-260100-
ADAMS MS-FORREST MS-LAMAR MS-MARION MS-

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 820 IN
EFFECT UNTIL 8 PM CDT FOR THE FOLLOWING AREAS

IN MISSISSIPPI THIS WATCH INCLUDES 4 COUNTIES

IN SOUTH CENTRAL MISSISSIPPI

MARION

IN SOUTHEAST MISSISSIPPI

FORREST               LAMAR

IN SOUTHWEST MISSISSIPPI

ADAMS

THIS INCLUDES THE CITIES OF...COLUMBIA...HATTIESBURG...
LUMBERTON...NATCHEZ...PURVIS AND WEST HATTIESBURG.
Local storm report, Sep 25, 1:24 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
124 PM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     VICKSBURG               32.33N 90.87W
09/25/2005                   WARREN             MS   EMERGENCY MNGR

            REPORT OF STRUCTURAL DAMAGE IN THE BLAKELY SUBDIVISION
            LOCATED JUST NORTH OF HIGHWAY 61 IN VICKSBURG.

&&

WESTER

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 7:00 PM CDTTornado WarningJANCarroll, Holmes, Leflore45 min
Sep 24, 7:05 PM CDTTornado WarningJANJefferson33 min
Sep 24, 7:13 PM CDTTornado WarningJANAttala, Carroll, Holmes32 min
Sep 24, 7:18 PM CDTTornado WarningJANIssaquena, Sharkey, Washington42 min
Sep 24, 7:22 PM CDTTornado WarningJANClaiborne, Copiah38 min
Sep 24, 7:45 PM CDTTornado WarningJANAttala, Carroll, Holmes, Leflore, Montgomery45 min
Sep 24, 7:49 PM CDTTornado WarningJANWarren41 min
Sep 24, 7:56 PM CDTTornado WarningJANIssaquena, Sharkey34 min
Sep 24, 7:58 PM CDTTornado WarningJANSharkey, Washington32 min
Sep 24, 8:31 PM CDTTornado WarningJANHumphreys, Issaquena, Sharkey, Warren, Yazoo44 min
Sep 24, 8:33 PM CDTTornado WarningJANSharkey, Washington42 min
Sep 24, 8:34 PM CDTTornado WarningJANCarroll, Grenada, Montgomery35 min
Sep 24, 8:51 PM CDTTornado WarningJANWashington24 min
Sep 24, 9:13 PM CDTTornado WarningJANBolivar, Humphreys, Sharkey, Sunflower, Washington47 min
Sep 24, 9:44 PM CDTTornado WarningJANIssaquena46 min
Sep 24, 10:26 PM CDTTornado WarningJANIssaquena, Washington13 min
Sep 25, 12:00 AM CDTSevere Thunderstorm WarningJANWashington45 min
Sep 25, 12:43 AM CDTFlash Flood WarningJANBolivar, Washington6 hr
Sep 25, 1:03 AM CDTTornado WarningJANAdams51 min
Sep 25, 2:10 AM CDTTornado WarningJANIssaquena, Sharkey35 min
Sep 25, 2:30 AM CDTSevere Thunderstorm WarningJANBolivar, Washington45 min
Sep 25, 2:38 AM CDTTornado WarningJANWarren35 min
Sep 25, 2:48 AM CDTFlash Flood WarningJANAdams, Jefferson3 hr
Sep 25, 3:05 AM CDTTornado WarningJANSunflower55 min
Sep 25, 3:07 AM CDTSevere Thunderstorm WarningJANAdams, Jefferson53 min
Sep 25, 3:22 AM CDTTornado WarningJANAdams, Franklin, Jefferson38 min
Sep 25, 4:06 AM CDTSevere Thunderstorm WarningJANClaiborne24 min
Sep 25, 4:09 AM CDTSevere Thunderstorm WarningJANAdams, Franklin21 min
Sep 25, 4:16 AM CDTFlash Flood WarningJANClaiborne, Jefferson3 hr
Sep 25, 4:27 AM CDTSevere Thunderstorm WarningJANClaiborne, Franklin, Jefferson46 min
Sep 25, 4:48 AM CDTTornado WarningJANClaiborne, Copiah, Jefferson57 min
Sep 25, 4:56 AM CDTTornado WarningJANHinds, Madison, Yazoo64 min
Sep 25, 5:00 AM CDTSevere Thunderstorm WarningJANAdams60 min
Sep 25, 5:30 AM CDTTornado WarningJANAdams, Franklin60 min
Sep 25, 5:31 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower59 min
Sep 25, 5:48 AM CDTTornado WarningJANHinds, Rankin42 min
Sep 25, 5:55 AM CDTTornado WarningJANHolmes, Yazoo65 min
Sep 25, 6:19 AM CDTSevere Thunderstorm WarningJANCopiah, Lincoln56 min
Sep 25, 6:25 AM CDTSevere Thunderstorm WarningJANClaiborne, Warren50 min
Sep 25, 6:32 AM CDTTornado WarningJANCarroll, Grenada, Montgomery58 min
Sep 25, 6:48 AM CDTTornado WarningJANClaiborne, Warren42 min
Sep 25, 6:51 AM CDTFlash Flood WarningJANClaiborne, Jefferson, Warren3 hr
Sep 25, 7:14 AM CDTTornado WarningJANCopiah, Hinds, Rankin46 min
Sep 25, 7:33 AM CDTTornado WarningJANClaiborne, Warren42 min
Sep 25, 7:42 AM CDTTornado WarningJANClaiborne48 min
Sep 25, 7:52 AM CDTTornado WarningJANLeake, Madison, Rankin41 min
Sep 25, 8:00 AM CDTSevere Thunderstorm WarningJANMadison, Yazoo45 min
Sep 25, 8:21 AM CDTTornado WarningJANClaiborne, Warren39 min
Sep 25, 8:23 AM CDTTornado WarningJANMadison, Yazoo52 min
Sep 25, 8:27 AM CDTTornado WarningJANClaiborne, Hinds, Warren48 min
Sep 25, 8:38 AM CDTFlash Flood WarningJANHinds, Madison, Yazoo3 hr
Sep 25, 8:49 AM CDTTornado WarningJANClaiborne, Warren41 min
Sep 25, 9:11 AM CDTTornado WarningJANAttala19 min
Sep 25, 9:14 AM CDTTornado WarningJANHinds, Warren46 min
Sep 25, 9:19 AM CDTTornado WarningJANHinds, Warren41 min
Sep 25, 9:41 AM CDTFlash Flood WarningJANAttala, Carroll, Holmes, Montgomery3 hr
Sep 25, 9:48 AM CDTFlash Flood WarningJANGrenada, Webster14 hr
Sep 25, 9:53 AM CDTTornado WarningJANHinds, Madison, Yazoo67 min
Sep 25, 9:56 AM CDTTornado WarningJANAttala, Carroll, Montgomery19 min
Sep 25, 10:00 AM CDTFlash Flood WarningJANClaiborne, Jefferson, Warren3 hr
Sep 25, 10:08 AM CDTTornado WarningJANAttala, Holmes37 min
Sep 25, 10:18 AM CDTTornado WarningJANClaiborne, Warren57 min
Sep 25, 10:22 AM CDTTornado WarningJANMontgomery, Webster38 min
Sep 25, 10:23 AM CDTTornado WarningJANNeshoba52 min
Sep 25, 10:29 AM CDTTornado WarningJANOktibbeha, Winston46 min
Sep 25, 10:32 AM CDTTornado WarningJANJasper, Smith43 min
Sep 25, 10:51 AM CDTTornado WarningJANAttala, Holmes39 min
Sep 25, 10:53 AM CDTTornado WarningJANNoxubee, Winston52 min
Sep 25, 11:06 AM CDTTornado WarningJANWinston24 min
Sep 25, 11:10 AM CDTTornado WarningJANLauderdale, Newton50 min
Sep 25, 11:15 AM CDTSevere Thunderstorm WarningJANChoctaw, Oktibbeha, Webster60 min
Sep 25, 11:18 AM CDTTornado WarningJANLowndes, Oktibbeha42 min
Sep 25, 11:18 AM CDTTornado WarningJANMadison42 min
Sep 25, 11:24 AM CDTSevere Thunderstorm WarningJANHinds66 min
Sep 25, 11:26 AM CDTTornado WarningJANKemper49 min
Sep 25, 11:31 AM CDTTornado WarningJANNeshoba44 min
Sep 25, 11:33 AM CDTSevere Thunderstorm WarningJANAttala57 min
Sep 25, 11:40 AM CDTTornado WarningJANNoxubee, Winston50 min
Sep 25, 11:44 AM CDTTornado WarningJANClay31 min
Sep 25, 11:54 AM CDTTornado WarningJANLowndes66 min

Nearby

Tornado Warnings in Mississippi, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.